# SDR ASAA2020061832813

- Difficulty date: June 18, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,615 hours, 13,833 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTV7998
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 35,403 hours, 10,410 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HPT ACC LEAKING 4 DROPS PER MIN. GROUNDED - YES. REMOVED AND REPLACED THE NR 1 ENG HPT ACC VALVE IAW AMM 75-21-01-000-801-F00, & AMM 75-21-01-400-801-F00.   LEAK CHECKED GOOD AND ACTUATOR TEST C/W -OPS NORMAL.
